Vol. 3, No. 2, 2010

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 3, 363–541
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals

Vol. 3, No. 2, 2010

Recursive sequences and polynomial congruences
129–148

J. Larry Lehman and Christopher Triola

The Gram determinant for plane curves
149–169

Józef H. Przytycki and Xiaoqi Zhu

The cardinality of the value sets modulo $n$ of $x^2+x^{-2}$ and $x^2+y^2$
171–182

Sara Hanrahan and Mizan Khan

Minimal $k$-rankings for prism graphs
183–190

Juan Ortiz, Andrew Zemke, Hala King, Darren Narayan and Mirko Horňák

An unresolved analogue of the Littlewood Conjecture
191–196

Clarice Ferolito

Mapping the discrete logarithm
197–213

Daniel Cloutier and Joshua Holden

Linear dependency for the difference in exponential regression
215–222

Indika Sathish and Diawara Norou

The probability of relatively prime polynomials in $\mathbb{Z}_{p^k}[x]$
223–232

Thomas R. Hagedorn and Jeffrey Hatley

$\mathbb{G}$-planar abelian groups
233–240

Andrea DeWitt, Jillian Hamilton, Alys Rodriguez and Jennifer Daniel